MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Codes Material Discolored (1170); Material Opacification (1426)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported that, after intraocular lens implantation surgery, the patient reported opacified lens.Additional information was requested.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information provided in h.6 (fda product code a0407 code has updated to a0409) additional information was provided in d.4.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information provided in h.11 (b14 code has been added).Additional information was provided in h.3., h.6., and h.11.The product was not returned.A photo evaluation was provided by patient safety & experience: five slit lamp photographs of similar appearance were provided for review.The lens images appear to show a general diffuse haziness which could potentially be associated with a confluence of microvacuoles sometimes referred to as subsurface nano glistenings.The location of the reported appearance is not able to be determined based on the images provided and a more conclusive determination would require clinical assessment beyond this review.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Five slit lamp photographs of similar appearance were provided for review.The lens images appear to show a general diffuse haziness which could potentially be associated with a confluence of microvacuoles sometimes referred to as subsurface nano glistenings.The location of the reported appearance is not able to be determined based on the images provided and a more conclusive determination would require clinical assessment beyond this review.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22629419
Report Number1119421-2025-02072
Device Sequence Number20830579
Product Code HQL
UDI-Device Identifier00380655093290
UDI-Public(01)00380655093290(17)140531(11)090630(10)10930083
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.250
Device Lot Number10930083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer02/09/2026
03/10/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date03/05/2026
04/01/2026
Date Device Manufactured06/30/2009
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown